Alert archive / New York / Special Marine Warnings in 2017
Special Marine Warning 97, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Aug 22, 2017, 1:13 PM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2017, 1:13 PM EDT (17:13 UTC)
- Expired
- Aug 22, 2017, 2:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Aug 22, 1:04 PM EDT, 9 minutes earlier.
Area forecast discussion, Aug 22, 1:04 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
104 PM EDT Tue Aug 22 2017
.SYNOPSIS...
A strong cold front will cross the region today and tonight with
several bands of strong to severe thunderstorms crossing the region.
Some storms may contain damaging winds and torrential rainfall and
an isolated tornado. Rain will end from west to east this evening
following the cold front. Much cooler weather will then build into
the region for Wednesday through next weekend with a few spotty
showers possible Wednesday and Thursday. High pressure will then
bring dry weather Friday through the weekend.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Severe weather event is underway this afternoon across western and
north-central NY. Radar near 1pm shows a leading broken line of
severe thunderstorms shifting across the western Southern Tier and
Genesee Valley. This is expected to progress east to the eastern
Lake Ontario region by mid to late afternoon. Velocity/SRM
signatures within radar scans show strong indication of damaging
wind and isolated tornado potential. A Tornado Watch has been
issued by SPC through 9pm for all portions of the forecast are to
cover for the severe storm and isolated tornado risk through this
afternoon and evening. This leading band of storms is forming along
a prefrontal trough with at least a second or even third wave of
storms possible through this evening along and ahead of an
approaching cold front. A strong lake breeze off Lake Erie is likely
hindering stronger convection across the Niagara Frontier but this
may be overcome synoptically later this afternoon when the cold
front arrives.
High resolution model guidance suggests the second round of storms
may develop across NW PA and SW NY during the mid to late afternoon,
spreading through the western Southern Tier and into the western
Finger Lakes. Meanwhile, strong southwest winds will force a stable
lake shadow to develop northeast of Lake Erie, likely bringing a
period of dry weather to the Niagara Frontier following the midday
convection.
This evening the actual cold front will sweep east across the region
with a few more scattered showers and thunderstorms, which will end
through the late evening and early overnight as the cold front
clears east of the area. A strong push of subsidence and drying
behind the cold front will bring clearing overnight.
Heavy Rainfall Potential...
PWAT rises to around 2 inches ahead of the cold front and warm cloud
depth is very deep, suggesting that storms will be efficient
torrential rain producers. Storm motion will be very fast and linear
however, which should prevent any organized risk of flash flooding.
Synoptic Scale Winds...
Outside of the severe weather potential, southwest winds have become
quite strong today, especially in the normally windy spots northeast
of Lake Erie. Following the pre-frontal trough and initial
convective line, winds of 40-45 knots just off the deck will develop
over and northeast of Lake Erie. Lapse rates should steepen
sufficiently to allow some of this to mix down during the afternoon
and early evening, with typical funnelling down Lake Erie aiding in
stronger winds. This will likely produce some gusts of 45-50 mph
across the Niagara Frontier. These winds will rapidly drop off this
evening with the loss of daytime mixing and passage of the cold
front.
Wednesday, a large upper-level low will meander slowly eastward
across Quebec, while a couple of shortwave embedded in the cyclonic
flow will move across the region.
The first shortwave will dive southward out of Ontario province and
across the region Wednesday into Wednesday night. Marginal moisture
associated with this wave will combine with cool air aloft and some
added lake moisture as the attendant surface trough crosses the
lower Great Lakes. This will produce scattered showers across the
region, which will be locally enhanced by the northerly upslope flow
into the Tug Hill, and higher terrain from the western Southern Tier
to the Finger Lakes with the frontal passage. Outside of the
scattered showers, broken stratocumulus cloud deck will bring only
spotty sunshine to the region. 850 mb temperatures Wednesday will
remain around +9 to +10C, which will keep daytime highs in the low
to mid 70s when combined with the cloud cover.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Cooler air will filter into the region Wednesday night and Thursday
in the wake of this frontal passage, with 850 mb temperatures
falling to around +5 to +6C for Thursday. This cooler air will
elicit a lake response, that will be mitigated by fairly dry air
and a stout inversion to start the day. Thus, this lake response
will mainly manifest as low cloudiness, which will help to keep
daytime highs limited to the mid to upper 60s. A sharper trough axis
will then move across Lake Erie Thursday late afternoon/evening.
Expect enough low level convergence with the attendant surface
boundary, along with some added lake moisture, to produce some
scattered showers and even perhaps thunderstorms as the mid-level
lapse rates steepen up. These will most likely be focused south of
Lake Ontario across the Niagara Frontier and Lake Erie late in the
day. As this trough moves over Lake Erie by late afternoon, any line
of showers and/or thunderstorms moving over the warmer lake waters
would be prone to produce waterspouts, and have included the chance
in the forecast. Showers and any thunderstorms will dissipate with
the loss of heating with clearing skies. Overnight lows will reach
the mid 40s to low 50s with the cooler airmass in place.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Friday through the weekend, the aforementioned upper level low will
make its exit eastward while a sprawling Canadian high pressure
system builds slowly eastward across the Great Lakes region. This
will bring a stretch of cooler and drier air more reminiscent of
fall, but with fairly light winds. There will be some day-to-day
warming as the airmass modifies with high temperatures slowly
building from the upper 60s Friday to the mid 70s by Monday. Nights
will be cool and crisp, with overnight lows ranging from the low
40s in inland valleys to the low 50s along the lake plains. The only
fly-in-ointment for the weekend will be a backdoor cool front
passage on Sunday. While the change in airmass will be fairly
minimal, there maybe just enough forcing and moisture with the front
to spark a few stray showers Sunday, mainly in the North Country.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
VFR conditions will prevail through the bulk of today outside of any
convection with VFR then expected tonight and Wednesday following a
cold frontal passage.
Initial line of severe storms is moving east across the western
Southern Tier and Genesee Valley near 17z with a second or more
lines of strong to severe thunderstorms to develop across Western NY
mid-late afternoon, then spread very rapidly northeast across the
rest of the area. These storms will produce a brief period of heavy
rain, gusty winds, and local IFR/MVFR as they sweep across the area.
A few storms may be severe with surface wind gusts exceeding 50
knots.
In the wake of the line of storms, a few more widely scattered
showers and thunderstorms will develop from late afternoon through
evening, with VFR prevailing most of the time. These will end
overnight from west to east as a cold front crosses the area.
It will become quite windy today even away from the thunderstorms,
especially northeast of Lake Erie where gusts may peak at 35-40
knots during the afternoon and early evening near KBUF and KIAG.
VFR is expected Wednesday behind the cold front with breezy westerly
winds and sct/bkn stratocumulus clouds developing through the
afternoon. Scattered showers are also expected but should not bring
reduced flight categories.
Outlook...
Wednesday night and Thursday...VFR/MVFR with a chance of showers.
Friday through Sunday...VFR.
&&
.MARINE...
SSW winds have increased this afternoon on both lakes Erie and
Ontario, bringing solid Small Craft Advisory conditions. Several
waves of strong to severe thunderstorms are also working across the
lower Great Lakes ahead of a cold front. These storms will bring
locally higher winds and waves and frequent cloud to lake lightning.
The cold front will sweep east across the region this evening with
winds becoming northwest and diminishing on Lake Erie, with winds
and waves likely dropping below Small Craft Advisory criteria
overnight. Winds on Lake Erie will become west and likely increase
again Wednesday with another round of Small Craft Advisory
conditions. Winds will remain westerly and much stronger on Lake
Ontario overnight through Wednesday, with solid Small Craft Advisory
conditions continuing through Wednesday night before winds become
northwest and diminish by Thursday morning.
&&
.TIDES/COASTAL FLOODING...
Strong southwest winds will develop over Lake Ontario late this
afternoon and early evening, then become westerly tonight
through Wednesday. The increase in winds and wave action will
bring and increase in shoreline erosion and lakeshore flooding
to the east half of Lake Ontario when combined with the already
high lake levels. The static lake levels have dropped since late
spring and early summer, so the impacts of this event are not
likely to be as significant as earlier in the season, but still
enough to warrant a Lakeshore Flood Warning.
In addition, the line of strong to severe storms expected to
cross Lake Ontario this afternoon may produce a seiche on the
lake, with a brief rise in water levels at the east end and a
sudden onset of stronger winds and higher wave action.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 5 PM this afternoon to 11 PM EDT
Wednesday for NYZ007.
Beach Hazards Statement from 5 PM this afternoon to 11 PM EDT
this evening for NYZ007.
Lakeshore Flood Warning from 10 PM this evening to 11 PM EDT
Wednesday for NYZ004>006.
Beach Hazards Statement until 11 PM EDT this evening for
NYZ010-019-085.
Wind Advisory until 8 PM EDT this evening for NYZ001-002-010-
011.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LEZ020.
Small Craft Advisory until 2 AM EDT Wednesday for LEZ040-
041.
Small Craft Advisory until 10 PM EDT this evening for
LOZ030.
Small Craft Advisory until 6 AM EDT Thursday for
LOZ042>045.
Small Craft Advisory from 5 PM this afternoon to 11
PM EDT this evening for SLZ022-024.
&&
SYNOPSIS...HITCHCOCK/SMITH
NEAR TERM...HITCHCOCK/SMITH/CHURCH
SHORT TERM...CHURCH
LONG TERM...CHURCH
AVIATION...HITCHCOCK/SMITH
MARINE...HITCHCOCK/SMITH
TIDES/COASTAL FLOODING...HITCHCOCKHazardous weather outlook, Aug 22, 4:33 AM EDT, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 433 AM EDT Tue Aug 22 2017 NYZ003-008-012>014-020-021-230845- Monroe-Lewis-Wyoming-Livingston-Ontario-Cattaraugus-Allegany- 433 AM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. Numerous thunderstorms are expected to cross the region from west to east this afternoon and evening ahead of a strong cold front. Some of these storms may become severe, with the primary risk being strong, damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-230845- Jefferson- 433 AM EDT Tue Aug 22 2017 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EDT WEDNESDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Beach Hazards Statement. Numerous thunderstorms are expected to cross the region from west to east this afternoon and evening ahead of a strong cold front. Some of these storms may become severe, with the primary risk being strong, damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-011-230845- Niagara-Orleans-Genesee- 433 AM EDT Tue Aug 22 2017 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Numerous thunderstorms are expected to cross the region from west to east this afternoon and evening ahead of a strong cold front. Some of these storms may become severe, with the primary risk being strong, damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-230845- Wayne-Northern Cayuga-Oswego- 433 AM EDT Tue Aug 22 2017 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Numerous thunderstorms are expected to cross the region from west to east this afternoon and evening ahead of a strong cold front. Some of these storms may become severe, with the primary risk being strong, damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-230845- Chautauqua-Southern Erie- 433 AM EDT Tue Aug 22 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Numerous thunderstorms are expected to cross the region from west to east this afternoon and evening ahead of a strong cold front. Some of these storms may become severe, with the primary risk being strong, damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-230845- Northern Erie- 433 AM EDT Tue Aug 22 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Wind Advisory. Numerous thunderstorms are expected to cross the region from west to east this afternoon and evening ahead of a strong cold front. Some of these storms may become severe, with the primary risk being strong, damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230845- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 433 AM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and Tonight. Numerous thunderstorms are expected to cross the region from west to east this afternoon and evening ahead of a strong cold front. Some of these storms may become severe, with the primary risk being strong winds and locally higher waves. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf HITCHCOCK
In the hours before
Special weather statement, Aug 22, 7:16 AM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Buffalo NY
716 AM EDT TUE AUG 22 2017
NYZ008-221215-
Lewis-
716 AM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT LEWIS COUNTY...
At 716 AM EDT, a strong thunderstorm was located 8 miles south of
Barnes Corners, or 19 miles east of Sandy Island Beach State Park,
moving northeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lowville, Whetstone Gulf State Park, Denmark, New Bremen, Watson,
Martinsburg, Copenhagen, Harrisville, Croghan and Castorland.
LAT...LON 4356 7575 4382 7579 4397 7558 4397 7554
4399 7555 4401 7552 4401 7550 4402 7550
4416 7531 4410 7517 4376 7513
TIME...MOT...LOC 1116Z 239DEG 32KT 4369 7581
ApffelSpecial weather statement, Aug 22, 8:17 AM EDT, 4 hours 56 minutes before
Special Weather Statement National Weather Service Buffalo NY 817 AM EDT Tue Aug 22 2017 NYZ001>008-010>014-019>021-085-221500- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and Springville 817 AM EDT Tue Aug 22 2017 ...SEVERE WEATHER THREAT THIS AFTERNOON AND EARLY EVENING... Thunderstorms developing across the Ohio Valley will rapidly intensify as they move into Western and Central New York early this afternoon. This will be followed by another line of storms late this afternoon and early evening. Some of these storms may become severe with damaging winds in excess of 60 mph. Be prepared to take action by taking shelter in a substantial building. Thunderstorms may also produce torrential rains, with water quickly ponding on roads and low-lying areas. APFFEL
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 10:39 PM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie, Jefferson | 23 hr |
| Aug 22, 4:04 AM EDT | Wind Advisory | BUF | Erie, Genesee, Niagara, Orleans | 13 hr |
| Aug 22, 4:09 AM EDT | Lakeshore Flood Warning | BUF | Cayuga, Jefferson, Oswego, Wayne | 40 hr |
| Aug 22, 7:16 AM EDT | Special Weather Statement | BUF | Lewis | 59 min |
| Aug 22, 9:51 AM EDT | Special Marine Warning | BUF | 54 min | |
| Aug 22, 12:05 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 55 min |
| Aug 22, 12:34 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wayne and 1 more | 56 min |
| Aug 22, 12:34 PM EDT | Tornado Warning | BUF | Cattaraugus, Chautauqua | 26 min |
| Aug 22, 12:42 PM EDT | Special Marine Warning | BUF | 48 min | |
| Aug 22, 12:44 PM EDT | Special Marine Warning | BUF | 61 min | |
| Aug 22, 12:55 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Genesee, Livingston, Wyoming | 65 min |
| Aug 22, 1:23 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Monroe, Ontario, Oswego, Wayne | 67 min |
| Aug 22, 1:27 PM EDT | Special Marine Warning | BUF | 63 min | |
| Aug 22, 1:42 PM EDT | Special Marine Warning | BUF | 63 min | |
| Aug 22, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 67 min |
| Aug 22, 1:56 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario, Wyoming | 49 min |
| Aug 22, 2:05 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Lewis, Oswego | 55 min |
| Aug 22, 2:12 PM EDT | Tornado Warning | BUF | Allegany, Livingston | 33 min |
| Aug 22, 2:47 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 58 min |
| Aug 22, 2:48 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Genesee, Livingston and 1 more | 57 min |
| Aug 22, 3:11 PM EDT | Tornado Warning | BUF | Lewis | 34 min |
| Aug 22, 3:15 PM EDT | Tornado Warning | BUF | Lewis | 30 min |
| Aug 22, 3:20 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 55 min |
| Aug 22, 3:45 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wyoming | 45 min |
| Aug 22, 4:28 PM EDT | Special Marine Warning | BUF | 92 min | |
| Aug 22, 4:29 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 19 min |
| Aug 22, 4:40 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 35 min |
| Aug 22, 4:53 PM EDT | Special Weather Statement | BUF | Jefferson | 67 min |
| Aug 22, 5:10 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 35 min |
| Aug 22, 5:28 PM EDT | Special Marine Warning | BUF | 47 min | |
| Aug 22, 5:29 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 61 min |
| Aug 22, 6:28 PM EDT | Special Marine Warning | BUF | 32 min | |
| Aug 22, 6:28 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 47 min |
| Aug 22, 7:00 PM EDT | Special Marine Warning | BUF | 30 min | |
| Aug 22, 7:13 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 22 min |
Nearby
Special Marine Warnings in New York, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.